MathSciNet Relay Station
MathSciNet bibliographic data
MR1329370 (96c:11033) 11D25 (11G05 11Y50)
Stroeker, Roel J.; de Weger, Benjamin M. M. On elliptic Diophantine equations that defy Thue's method: the case of the Ochoa curve. Experiment. Math. 3 (1994), no. 3, 209–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement